# SDR UIEA2020011700076

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 69,309 hours, 11,230 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650904
- Part serial: 93022012
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RT CDU FAILED. REMOVED AND REPLACED RT CDU IAW AMM 31-61-02. PERFORMED OPS CHECK IAW 31-61-02, CHECKS OK.
